skin-hair-icon

Post acne pigmentation

I got few pimples few days ago they subsided but they left marks behind . i got all the blood tests done and everything is normal . How can i get rid of these dark pigmentation marks ??! Thankyou!!
views-icons 82 Views Bookmark this Answer
Bookmark
v

Doctor Answers (8) on Post acne pigmentation

doctor profile image
Answered
These are known as blotches.
Start with Homoeopathic remedies. BERBERIS AQUIFOLIUM 30.
4 pills x 3 times daily x 30 days.
Chew pills on tongue. Take as advised.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. ASHUTOSH WAHI Hubli | Homeopath
Answered
My answer to your query is : 1.By any of oral medication it is not possible to get rid of these post acne scar marks or pigmentation which is already done. 2.However in Homeopathy we have medicines which can prevent acne formation and its secondary infection leading to pus formation and scars marks but for which complete case taking,symptom analysis is required for which take a consultation from a nearest Homeopath.
Next Steps
Take a consultation with a nearest Homeopath
Health Tips
wash you face with water as much as possible do not use any topical steroid creams
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hello.
You can take homoeopathic medicines for reducing the dark pigmentation. You can use fresh coconut water on the area too.
Regards
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Homoepathy can help but I suggest u wait for few weeks.. The marks may reduce.. If not u can consult..
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
My suggest homoeo treatment this csse
Solve.80%.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Amal Mandal Kolkata | Homeopath
Answered
Hello , please go the reply  here as Dr.A.K.Mandal on 7th August as homoeopath ,from where my  name has been deleted  due to change of Photo. However along with earlier reply I want to mention here that I  should not discuss so many causes for medical hazards  but  I should suggest you that you should go through a proper homoeopathic characterized case recording system which will help for treatment and find out the basic causes. You may contact for ONLINE treatment through Practo location dumdum Kolkata.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Kolkata | Homeopath
Answered
Hello, I should not discuss so many causes for medical hazards but I should suggest you that you should go through a proper homoeopathic characterized case recording system which will help for treatment and find out the basic causes. You may contact for ONLINE treatment through Practo location dumdum Kolkata. Dr.A. K. Mandal
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello    I suggest you to consult a Dermatologist and get yourself are examined first ...usually we prescribe retino a for Acne as well as marks as it is very effective but then you should be very careful while using it because it may burn the skin on excessive usage and also a sun exposure will cause dryness and redness...thank you
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
YES NO